# SDR AUS20031067

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 58221283
- Condition: Corroded
- Location: Rtwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING MAIN SPAR LOWER SPAR CAP CORRODED.  MICROBIOLOGICAL GROWTH FOUND ON INSIDE OF FUEL ACCESS PANELS 621BB AND 521BB AND 521CB.
